Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102742
Title: On sequential separability of functional spaces
Authors: Osipov, A. V.
Pytkeev, E. G.
Issue Date: 2017
Publisher: Elsevier B.V.
Citation: Osipov A. V. On sequential separability of functional spaces / A. V. Osipov, E. G. Pytkeev. — DOI 10.1016/j.topol.2017.02.059 // Topology and its Applications. — 2017. — Vol. 221. — P. 270-274.
Abstract: In this paper, we give necessary and sufficient conditions for the space B1(X) of first Baire class functions on a Tychonoff space X, with pointwise topology, to be (strongly) sequentially separable. Also we claim that there are spaces X such that B1(X) is not sequentially separable space, but Cp(X) is sequentially separable (the Sorgenfrey line, the Niemytzki plane). © 2017
Keywords: BAIRE FUNCTION
FUNCTION SPACES
SEQUENTIAL SEPARABILITY
STRONGLY SEQUENTIALLY SEPARABLE
URI: http://hdl.handle.net/10995/102742
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85013843967
PURE ID: 1613127
549da862-9a9f-4b9b-916f-ed25d42c755e
ISSN: 1668641
DOI: 10.1016/j.topol.2017.02.059
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85013843967.pdf252,93 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.